Home / Journals American Journal of Applied Mathematics / Numerical Analysis and Control Theory
Numerical Analysis and Control Theory
Submission DeadlineOct. 10, 2020

Submission Guidelines: http://www.sciencepublishinggroup.com/home/submission

Lead Guest Editor
Shahed University, Tehran, Iran
Guest Editors
  • Mohammad Reza Gharib
    Department of Mechanical Engineering, University of Torbat Heydarieh, Torbat Heydarieh, Iran
  • mustafa özkan
    Department of Mathematics, Faculty of Science, Trakya University, Edirne, merkez, Turkey
Introduction
My major interests in the mentioned special issues are categorized into two parts. First, providing new efficient numerical methods for the numerical treatment of fractional delay differential equations which have many applications in a wide range of science and engineering. Second, Analysis and control of delay systems. Recently, I pay a lot of time for the numerical solution of stochastic differential equations.
Aims and Scope:
  1. Numerical solution of delay differential equations
  2. Numerical solution of fractional differential equations
  3. Numerical solution of fractional delay differential equations
  4. Stability analysis of delay differential equations
  5. Stabilization by the delayed feedback method
  6. Numerical solution of stochastic differential equations (recently)
Guidelines for Submission
Manuscripts should be formatted according to the guidelines for authors
(see: http://www.sciencepublishinggroup.com/journal/guideforauthors?journalid=148).

Please download the template to format your manuscript.

Published Papers
1
Authors: Sadou Tao
Pages: 271-277 Published Online: Sep. 21, 2020
DOI: 10.11648/j.ajam.20200805.15
Views 45 Downloads 31
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186